Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2009, том 5, 094, 21 стр. (Mi sigma440)  

Эта публикация цитируется в 14 научных статьях (всего в 14 статьях)

On Tanaka's Prolongation Procedure for Filtered Structures of Constant Type

Igor Zelenko

Department of Mathematics, Texas A\&M University, College Station, TX 77843-3368, USA

Аннотация: We present Tanaka's prolongation procedure for filtered structures on manifolds discovered in [Tanaka N., J. Math. Kyoto. Univ. 10 (1970), 1–82] in a spirit of Singer–Sternberg's description of the prolongation of usual $G$-structures [Singer I. M., Sternberg S., J. Analyse Math. 15 (1965), 1–114; Sternberg S., Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964]. This approach gives a transparent point of view on the Tanaka constructions avoiding many technicalities of the original Tanaka paper.

Ключевые слова: $G$-structures; filtered structures; generalized Spencer operator; prolongations

DOI: https://doi.org/10.3842/SIGMA.2009.094

Полный текст: PDF файл (321 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2009/094/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0906.0560
Тип публикации: Статья
MSC: 58A30; 58A17
Поступила: 2 июня 2009 г.; в окончательном варианте 29 сентября 2009 г.; опубликована 6 октября 2009 г.
Язык публикации: английский

Образец цитирования: Igor Zelenko, “On Tanaka's Prolongation Procedure for Filtered Structures of Constant Type”, SIGMA, 5 (2009), 094, 21 pp.

Цитирование в формате AMSBIB
\RBibitem{Zel09}
\by Igor Zelenko
\paper On Tanaka's Prolongation Procedure for Filtered Structures of Constant Type
\jour SIGMA
\yr 2009
\vol 5
\papernumber 094
\totalpages 21
\mathnet{http://mi.mathnet.ru/sigma440}
\crossref{https://doi.org/10.3842/SIGMA.2009.094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559667}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271092200030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896059514}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma440
  • http://mi.mathnet.ru/rus/sigma/v5/p94

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Kruglikov B., “Finite-dimensionality in Tanaka theory”, Ann Inst H Poincaré Anal Non Linéaire, 28:1 (2011), 75–90  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Kaplan, A; Tiraboschi, A, “Automorphisms of Non-Singular Nilpotent Lie Algebras”, Journal of Lie Theory, 23:4 (2013), 1085–1100  mathscinet  zmath  isi
    3. Kruglikov B., “Symmetries of Filtered Structures Via Filtered Lie Equations”, J. Geom. Phys., 85 (2014), 164–170  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Doubrov B., Zelenko I., “Geometry of Rank 2 Distributions With Nonzero Wilczynski Invariants”, J. Nonlinear Math. Phys., 21:2 (2014), 166–187  crossref  mathscinet  isi  elib  scopus
    5. Doubrov B., Zelenko I., “Symmetries of Trivial Systems of ODEs of Mixed Order”, Differ. Geom. Appl., 33:1 (2014), 123–143  crossref  mathscinet  zmath  isi  elib  scopus
    6. Kaplan A. Subils M., “on the Equivalence Problem For Bracket-Generating Distributions”, Hodge Theory, Complex Geometry, and Representation Theory, Contemporary Mathematics, 608, ed. Doran R. Friedman G. Nollet S., Amer Mathematical Soc, 2014, 157–171  crossref  mathscinet  zmath  isi
    7. Doubrov B., Zelenko I., “On Geometry of Affine Control Systems With One Input”, Geometric Control Theory and Sub-Riemannian Geometry, Springer Indam Series, 4, eds. Stefani G., Boscain U., Gauthier J., Sarychev A., Sigalotti M., Springer International Publishing Ag, 2014, 133–152  crossref  mathscinet  zmath  isi  scopus
    8. Boarotto F., “Conformal Equivalence of 3D Contact Structures on Lie Groups”, J. Dyn. Control Syst., 22:2 (2016), 251–283  crossref  mathscinet  zmath  isi  scopus
    9. Kruglikov B., The D., “The gap phenomenon in parabolic geometries”, J. Reine Angew. Math., 723 (2017), 153–215  crossref  mathscinet  zmath  isi  scopus
    10. Alekseevsky D., David L., “Prolongation of Tanaka Structures: An Alternative Approach”, Ann. Mat. Pura Appl., 196:3 (2017), 1137–1164  crossref  mathscinet  zmath  isi  scopus
    11. Godoy Molina M., Kruglikov B., Markina I., Vasil'ev A., “Rigidity of 2-Step Carnot Groups”, J. Geom. Anal., 28:2 (2018), 1477–1501  crossref  mathscinet  zmath  isi  scopus
    12. Omid Makhmali, “Differential Geometric Aspects of Causal Structures”, SIGMA, 14 (2018), 080, 50 pp.  mathnet  crossref
    13. Д. А. Лейтес, “Две проблемы в теории дифференциальных уравнений”, ТМФ, 198:2 (2019), 309–325  mathnet  crossref  mathscinet  adsnasa  elib; D. A. Leites, “Two problems in the theory of differential equations”, Theoret. and Math. Phys., 198:2 (2019), 271–283  crossref  isi
    14. Alekseevsky D., “Shortest and Straightest Geodesics in Sub-Riemannian Geometry”, J. Geom. Phys., 155 (2020), 103713  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:264
    Полный текст:55
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022